# SDR CA000320011

- Difficulty date: January 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 402C
- Aircraft time: 9,062 hours
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 3234 · Landing Gear Selector
- Part: Valve
- Part number: 99102251
- Condition: Inoperative
- Location: Mlg
- Component: Landing Gear Sel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE LANDING GEAR WAS SELECTED UP AND THE GEAR IN TRANSIT LIGHT FAILED TO EXTINGUISH. THE PILOT SELECTED THE GEAR DOWN AND FAILED TO GET A SAFE GEAR DOWN INDICATION (3 GREEN LIGHTS). THE GEAR SELECTOR SWITCH WAS LEFT IN THE DOWN POSITION AND AS THE AIRCRAFT CIRCLED THE AIRPORT, THE LANDING GEAR GREEN LIGHTS EVENTUALLY CAME ON AND THE GEAR IN TRANSIT LIGHT EXTINGUISHED. THE AIRCRAFT RETURNED TO THE AIRPORT AND LANDED SAFELY.  MAINTENANCE PERSONNEL DETERMINED THAT THE PROBLEM WAS CAUSED BY A FAULTY LANDING GEAR CONTROL VALVE AND REPLACED IT.
